# SDR VFGR435L

- Difficulty date: January 10, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N15031
- Make and model: Beech 1900C
- Aircraft serial: UC103
- Engine: Pwa PT6A65B
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: 1016100195
- Condition: Loose
- Location: Torque Tube
- Component: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE RIVETS ON FLANGE ADAPTER ATTACHED TO L/H ELEVATOR TORQUE TUBE ASSEMBLY P/N 101-610019-5.
